Right glute killing me (not pip). May have hit nerve

Topic created · 4 Posts · 95 Views
  • My right glute is killing me, but only when I drive or sitting for a long time. It’s been going on for 2 weeks. Massage gun wont work. Neuromuscular therapy didnt work. I think I may have hit a nerve during injection. Anyone ever do that? If so, htf do you fix it?

  • Where are you injecting, and with what length? It’s pretty freaking hard to hit the nerves in the glutes and especially as a bodybuilder with so much meat covering them. You pinning with a 2.5" in your butt crack or something? Dead serious because that’s the only way I could see it happening unless I’m missing something here.

    Reference: https://boneandspine.com/wp-content/uploads/2016/09/injection-site.jpg

  • Time. The depot that formed after the injection most likely is putting pressure on the nerve, which gets amplified by external pressure (sitting on ur ass). It takes time for the depot to dissipate, especially if there is some mild inflammation (sounds like it). Don’t take NSAIDs, avoid further pressure, keep it warm e.g. creme for rheumatism, and keep moving, blood flow is ur friend.

    If you really would have hit your sciatic nerve, you would know without a doubt.

  • [quote=“kingofcarbz” pid=‘99214’ dateline=‘1601266605’]
    Where are you injecting, and with what length? It’s pretty freaking hard to hit the nerves in the glutes and especially as a bodybuilder with so much meat covering them. You pinning with a 2.5" in your butt crack or something? Dead serious because that’s the only way I could see it happening unless I’m missing something here.

    Reference: https://boneandspine.com/wp-content/uploads/2016/09/injection-site.jpg
    [/quote]

    Lmfao, not hitting the crack. Only using 1" in the top of the glute. I know, I thought it would be hard af to actually hit a nerve, and If I did, i should have been in extreme pain during injection, but this just feels like nerve pain related to the injection.
    [hr]
    [quote=“juicyfatpowerlifter” pid=‘99219’ dateline=‘1601285717’]
    Time. The depot that formed after the injection most likely is putting pressure on the nerve, which gets amplified by external pressure (sitting on ur ass). It takes time for the depot to dissipate, especially if there is some mild inflammation (sounds like it). Don’t take NSAIDs, avoid further pressure, keep it warm e.g. creme for rheumatism, and keep moving, blood flow is ur friend.

    If you really would have hit your sciatic nerve, you would know without a doubt.
    [/quote]

    This is what it feels like, and I hope this is the case. I had been doing larger dosing in the glute. It feels like pressure. Like there is something in there, but there are no lumps or anything that would indicate abscess or infection. I just didnt think something like a depot could last this long.

Log in to reply